Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Xanax for anxiety attacks. Have malnutrition, protein deficit, osteoporosis and osteoarthritis. Suggest

I currently take Xanax for panic/ anxiety attacks , recently it seems that the Xanax is not working as well. I did a small amount of research and founf that combing Valium with severe panic attacks helps immensly, I also suffer from agoraphobia and have serious medical issues due to a botched Roux N Y (malnutrion, protien deficit, osteoporosis and osteoarthritis) I am on 15mg morphine 5x/day and 4mg Dilauded 5x/day, I also take a myriad of vitamins and Cymbalta form depression. I mM lso on Lyrica for fibromyalgia, I ve done a small amount of research all of which points to Valium combined with xanax helps with the panic/anxiety attacks. For instance my brother had a child thursday, I COULD NOT go to the hospital but In did manage tom goto my mother s where I was going to stay until Sunday afternoon. I had to have my husband pick me up at 1:00am sunday morning. I would like to ak if the combination of valium and xanax would help with these serious attacks?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi...., you need to be counseled directly.., the anti anxiety drugs,
anti depressants, can work upto some extent.. you must get mingle with people around you, and discuss, then you will need to go for change in environment, by which you feel better..
consult Pychiatrist

Take care..
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor